MAUDE Adverse Event Report: Maquet GmbH Traction boot, adult; Table And Attachments, Operating-Room

Maquet GmbH Traction boot, adult; Table And Attachments, Operating-Room
Model Number 10018800
Medical Device Problem Codes Unintended Movement (3026); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Malfunction

Brand Name
Traction boot, adult
Common Device Name
Table And Attachments, Operating-Room
Manufacturer (Section G)
Maquet GmbH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key50152976
Report Number8010652-2026-0000047
Device Sequence Number21476904
Product Code BWN
UDI-Device Identifier04046768000056
UDI-Public(01)04046768000056(11)230821
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10018800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age22 YR
Patient SexUnknown